Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a class of Lie algebras


Author: Robert H. Oehmke
Journal: Proc. Amer. Math. Soc. 16 (1965), 1107-1113
MSC: Primary 17.30
DOI: https://doi.org/10.1090/S0002-9939-1965-0191930-6
MathSciNet review: 0191930
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Block, New simple Lie algebras of prime characteristic, Trans. Amer. Math. Soc. 89 (1958), 421-449. MR 0100010 (20:6446)
  • [2] Nathan Jacobson, Classes of restricted Lie algebras of characteristic p. II, Duke Math.J. 10 (1943), 107-121. MR 0007749 (4:187a)
  • [3] L. A. Kokoris, Nodal noncommutative Jordan algebras, Canad. J. Math. 12 (1960), 488-492. MR 0116039 (22:6834)
  • [4] Robert H. Oehmke, Nodal noncommutative Jordan algebras, Trans. Amer. Math. Soc. 112 (1964), 416-431. MR 0179220 (31:3469)
  • [5] R. D. Schafer, Nodal noncommutative Jordan algebras and simple Lie algebras of characteristic p, Trans. Amer. Math. Soc. 94 (1960), 310-326. MR 0117262 (22:8044)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.30

Retrieve articles in all journals with MSC: 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0191930-6
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society